Minnesota, 2017

Tornadoes and Hail in Minnesota, July 9, 2017

July 9, 2017 · NWS MPX · 53 events in 15 counties and zones

There were two tornadoes and many reports of very large hail. Storms brought strong winds, heavy rain, hail and tornadoes to south central Minnesota, damaging buildings and crops in Blue Earth, Nicollet and Sibley Counties.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$310,000
Crop damage
$1.8 million
Events
53

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MPX wrote it up.

There were two tornadoes and many reports of very large hail.

Storms brought strong winds, heavy rain, hail and tornadoes to south central Minnesota, damaging buildings and crops in Blue Earth, Nicollet and Sibley Counties.

The July 9 tornadoes, thunderstorms and hail hit south central Minnesota hard, with softball-sized hail reported in the Sibley County towns of Gibbon and Winthrop. The National Weather Service confirmed two tornadoes, one which did severe damage to a Courtland farm site.

That large hail and major thunderstorm surfaced quickly near the McLeod-Sibley county line, then continued south toward the Iowa border. Crops in Blue Earth, Nicollet and Sibley counties sustained severe damage, with the Blue Earth County Sheriff’s Office reporting over 600 acres hit there.

Still, the worst hail damage seemed to focus in rural Nicollet County, where corn fields were stripped and soybeans badly damaged. The University of Minnesota Extension Service, which conducted a Thursday clinic for regional farmers at the United Farmers Cooperative headquarters in Winthrop, said corn has the ability to come back somewhat from the damage, but the soybean crop for some farmers might be gone.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jul 9, 5:13 PM CST, 2 hours 2 minutes earlier.

Area forecast discussion, Jul 9, 5:13 PM CST, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
613 PM CDT Sun Jul 9 2017

.updated for the 00z aviation discussion below...

.SHORT TERM...(This evening through Monday)
Issued at 233 PM CDT Sun Jul 9 2017

The short term concerns remain severe potential this evening.

Timing of convective initiation appears to be 22z in the northwest
cwa. Latest mesoscale analysis shows building CAPE of 1000-2000 J/kg
over far western MN and pooling along the surface boundary northwest
of Alexandria. This boundary is forecast to sag south overnight as a
weak surface low over northeast SODAK into northern Iowa by 12z Mon.
Initial convection should be discrete cells...which could generate
large hail/damaging winds or an isolated tornado. Greatest threat
would be over the northwest CWA early. The convection should become
linear/QLCS form with strong deep layer shear 50-60kts available. It
should arrive in the metro area/east central MN 00z-03z period and
move quickly southeast. Damaging winds and torrential rain would
accompany the complex. The best corridor for this to occur appears
to be over about a 50 mile wide area east of a line from Litchfield
to Mankato...and west of a line from Buffalo to Lakeville...then
southeast...which lines up with a tight instability gradient this
evening.  Most of the convection should exit the area through about
05z-06z. We will retain some small pops mainly to the east and south
after that.

We expect drier conditions to move in behind the system into Monday
relieving the convective threat for the area. Temperatures will
remain on the warm side with readings warming through the 80s.

.LONG TERM...(Monday night through Sunday)
Issued at 233 PM CDT Sun Jul 9 2017

Monday night through Wednesday...The main focus on the extended
will be during the early portion of the week as severe weather
again looks to take shape.

This period will commence with high pressure centered over the
region while a quasi-stationary cold front sits nearly east-west
from the Central Plains over to the Ohio Valley and a nearly
north-south warm front resides over the western Dakotas from a low
pressure center in far southern Saskatchewan province. A ridge
aloft in the Dakotas will flatten, allowing for a more progressive
pattern to develop for Tuesday into Tuesday night, including
enhanced jetting. The low pressure center will drift southeast
into North Dakota and strengthen in advance of a shortwave trough
disturbance developing over far south-central Canada. At the same
time, the front to the south will drift north, which will not only
allow warmer temperatures to creep back north but also a good
surge of moisture which will add to the instability. The front
will move into southern MN by midday Tuesday and nearly reach the
I-94 corridor by Tuesday evening, bringing MUCAPES in excess of
3000 j/kg for much of the southern portion of the WFO MPX coverage
area. Sensibly, this will allow highs to reach the mid 80s for
much of the area, with highs near 90 in western MN. In addition,
would not be surprised to see dewpoints hit 70 degrees in southern
and western MN as the front shifts north. Once the morning cap
breaks, convection is expected to develop in the Dakotas which
will then traverse southeast through central-southern Minnesota
late day through the evening and potentially into the Tuesday
night hours. The initial mode looks to be tornadic but as clusters
of storms develop late day through the evening, a more organized
forward-propagating MCS may develop which may well track along
I-94 through the evening into the nighttime hours. This would
create a large hail and damaging wind hazard for a good portion of
the time, especially considering the duration of 35-45kt of bulk
shear from Tuesday afternoon through early Wednesday morning. The
low pressure itself will shift east through south-central MN
Tuesday night and move to nearly atop the Twin Cities metro by
daybreak Wednesday morning. Precipitation will steadily wind down
during the day on Wednesday behind this system with high pressure
moving into the region. For this upcoming system, it is urged to
stay abreast of the latest forecast discussions from both this
office and the Storm Prediction Center since confidence is growing
on a potentially high end severe weather event.

Thursday through Sunday...Much more benign weather is expected for
the remainder of the week into the weekend as high pressure
reasserts itself across the Upper Midwest and northwest flow aloft
takes hold. The pattern of ridge-west and trough-east will again
develop while deep moisture will be relatively absent, meaning
that chances for precipitation will be limited, humidity will be
relatively lower and temperatures will be fairly steady (although
on a slow climb upward through the 80s).

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 620 PM CDT Sun Jul 9 2017

Still expect convection to develop into west central MN 00-02z and
develop into a line through about 04z and drop southeast
overnight. Could see sig thunder threat mainly over the KMSP-KMKT
area into the early evening. Thunder will include wind gust
potential along with tempo IFR conditions. Activity should exit to
the southeast through 06z or so with perhaps some lower
clouds/mvfr cigs and some BR developing over the eastern areas.
This should give way after 14z Mon with n-ne winds and some sct
cumulus.

KMSP...timing of sig thunder threat 0130z-0330z. Continued wind
gust potential along with tempo IFR conditions. This should move
out thereafter with some lower mvfr cigs possible following the
front overnight. Confidence is high enough to include at this
time. Should see this move out after 14z with cumulus cigs lifting
during the day. se-e winds into the evening becoming ne-n with
fropa.

/OUTLOOK FOR KMSP/
Tue...Mainly VFR. Chc +TSRA/MVFR late. Wind SE 5-10 kts.
Wed...Mainly VFR. Chc TSRA/MVFR early. Wind NW 5-10 kts.
Thu...VFR. Wind NE 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
&&

SHORT TERM...DWE
LONG TERM...JPC
AVIATION...DWE
Hazardous weather outlook, Jul 9, 11:36 AM CST, 7 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1236 PM CDT Sun Jul 9 2017

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
101745-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1236 PM CDT Sun Jul 9 2017

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

There is an enhanced risk of severe thunderstorms across east
central into southeast Minnesota and a small portion of west
central Wisconsin mainly through this evening. There is a slight
risk across most of the remainder of the area. Large hail,
damaging winds, and heavy rainfall and localized flash flooding
are possible with the storms. The greatest threat of large hail
and widespread damaging winds is located in the enhanced risk
area.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a slight risk of severe thunderstorms late Tuesday
afternoon and Tuesday night. Large hail, damaging winds, and
tornadoes are possible late Tuesday afternoon across western
Minnesota, with a transition to mainly damaging winds Tuesday
night across eastern Minnesota and western Wisconsin. Heavy
rainfall is also possible.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed later this afternoon and
evening.

The radar

The Aberdeen radar (KABR), 182 km away, was scanning. The volume nearest the first event began at 01:14 UTC.

Open the radar archive at this moment

Event by event

45 hail, 6 thunderstorm wind, 2 tornado. Local standard time, as filed.

Hail, Swift

When
July 9, 7:15 PM CST
Where
Swift County, 7.6 mi NW of Appleton Arpt
Measured
1.25 in hail
Reported by
Public
Coordinates
45.320, -96.090

Hail, Swift

When
July 9, 7:17 PM CST
Where
Swift County, 7.33 mi NNW of Appleton Arpt
Measured
1.75 in hail
Reported by
Storm Chaser
Coordinates
45.320, -96.080

Hail, Swift

When
July 9, 7:20 PM CST
Where
Swift County, Appleton
Measured
2.5 in hail
Reported by
Trained Spotter
Coordinates
45.200, -96.020

Hail, Mille Lacs

When
July 9, 7:21 PM CST
Where
Mille Lacs County, 0.84 mi SE of Onamia
Measured
2 in hail
Reported by
Emergency Manager
Coordinates
46.070, -93.660

Hail, McLeod

When
July 9, 7:27 PM CST
Where
McLeod County, Heatwole
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
44.830, -94.400

Hail, McLeod

When
July 9, 7:34 PM CST
Where
McLeod County, 4.17 mi N of Stewart
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
44.780, -94.470

Hail, Morrison

When
July 9, 7:35 PM CST
Where
Morrison County, 1.46 mi SSE of Buckman
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
45.880, -94.090

Hail, McLeod

When
July 9, 7:35 PM CST
Where
McLeod County, Stewart
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
44.720, -94.480

Hail, McLeod

When
July 9, 7:44 PM CST to 7:48 PM CST
Where
McLeod County, 2.95 mi W of Brownton
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
44.730, -94.410

Hail, Scott

When
July 9, 7:50 PM CST
Where
Scott County, 1.38 mi S of Prior Lake
Measured
1 in hail
Reported by
Public
Coordinates
44.700, -93.420

Hail, Scott

When
July 9, 7:50 PM CST
Where
Scott County, 0.85 mi SW of Prior Lake
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
44.710, -93.430

Hail, Benton

When
July 9, 7:50 PM CST to 7:55 PM CST
Where
Benton County, 0.84 mi NE of Popple Creek to 0.76 mi ESE of Foley
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
45.680, -94.020

Hail, Scott

When
July 9, 7:53 PM CST
Where
Scott County, 1.2 mi NW of Prior Lake
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
44.730, -93.440

Hail, Swift

When
July 9, 7:55 PM CST to 8:05 PM CST
Where
Swift County, 1.86 mi N of Benson to 3.49 mi SE of Benson
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
45.347, -95.620

A swath of large hail occurred north, and through the city of Benson. The largest hail stone was golf ball size.

Hail, Sibley

When
July 9, 7:55 PM CST
Where
Sibley County, 2.66 mi ENE of Gibbon
Measured
2.5 in hail
Reported by
Law Enforcement
Coordinates
44.543, -94.469

Hail, Chippewa

When
July 9, 7:56 PM CST
Where
Chippewa County, 1.69 mi NW of Watson
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
45.040, -95.840

Hail, Sibley

When
July 9, 7:58 PM CST to 8:07 PM CST
Where
Sibley County, 0.38 mi NNW of Winthrop to 1.47 mi S of Winthrop
Measured
4 in hail
Property damage
$250,000
Crop damage
$1.0 million
Reported by
Social Media
Coordinates
44.555, -94.374

Very large hail fell around the city of Winthrop, including the local golf course that sustained a heavy loss of trees and significant damage to their greens. Hail also damaged homes and barns.

Thunderstorm Wind, Scott

When
July 9, 8:00 PM CST to 8:02 PM CST
Where
Scott County, 1.57 mi ESE of Prior Lake to 1.89 mi N of Credit River
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
44.715, -93.389

Several trees were blown down in Credit River Township.

Hail, Chippewa

When
July 9, 8:02 PM CST
Where
Chippewa County, 1.69 mi NW of Watson
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
45.040, -95.840

Thunderstorm Wind, Sibley

When
July 9, 8:05 PM CST to 8:15 PM CST
Where
Sibley County, 4.26 mi SSW of Winthrop to 6.97 mi S of Winthrop
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
44.490, -94.390

There were numerous reports of large trees blown down from south of Winthrop, to the Nicollet County border near Lafayette.

Hail, Dakota

When
July 9, 8:07 PM CST
Where
Dakota County, 1.47 mi NNE of Lakeville
Measured
1 in hail
Reported by
Public
Coordinates
44.690, -93.240

Hail, Dakota

When
July 9, 8:08 PM CST
Where
Dakota County, 4.4 mi NNE of Lakeville
Measured
1 in hail
Reported by
Public
Coordinates
44.730, -93.220

Hail, Swift

When
July 9, 8:10 PM CST
Where
Swift County, 3.02 mi S of Appleton
Measured
2 in hail
Reported by
Public
Coordinates
45.156, -96.024

Hail, Dakota

When
July 9, 8:10 PM CST
Where
Dakota County, 2.82 mi ENE of Lakeville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
44.690, -93.200

Hail, Sibley

When
July 9, 8:10 PM CST
Where
Sibley County, 4.26 mi SSW of Winthrop
Measured
2.75 in hail
Reported by
Trained Spotter
Coordinates
44.490, -94.390

Hail, Chippewa

When
July 9, 8:11 PM CST
Where
Chippewa County, 1.47 mi SSE of Watson
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
45.000, -95.810

Hail, Dakota

When
July 9, 8:12 PM CST
Where
Dakota County, 0.69 mi N of Lakeville
Measured
1 in hail
Reported by
Public
Coordinates
44.680, -93.250

Hail, Dakota

When
July 9, 8:12 PM CST
Where
Dakota County, 3.26 mi ENE of Lakeville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
44.690, -93.190

Hail, Dakota

When
July 9, 8:13 PM CST
Where
Dakota County, 3.99 mi W of Rosemount
Measured
1 in hail
Reported by
Public
Coordinates
44.740, -93.210

Hail, Dakota

When
July 9, 8:15 PM CST
Where
Dakota County, 0.85 mi NE of Farmington
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
44.640, -93.140

Hail, Dakota

When
July 9, 8:15 PM CST to 8:20 PM CST
Where
Dakota County, 0.49 mi W of Rosemount to 3 mi WSW of Rosemount
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
44.730, -93.140

Hail, Nicollet

When
July 9, 8:15 PM CST
Where
Nicollet County, 0.85 mi SE of Lafayette
Measured
2.75 in hail
Reported by
Trained Spotter
Coordinates
44.440, -94.390

Hail, Nicollet

When
July 9, 8:15 PM CST
Where
Nicollet County, 0.49 mi E of Lafayette
Measured
4 in hail
Reported by
Storm Chaser
Coordinates
44.450, -94.390

Hail, Yellow Medicine

When
July 9, 8:15 PM CST
Where
Yellow Medicine County, 6.24 mi N of Clarkfield
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
44.870, -95.790

Thunderstorm Wind, Nicollet

When
July 9, 8:15 PM CST to 8:25 PM CST
Where
Nicollet County, 0.74 mi SSE of Lafayette to 3.18 mi ENE of Klossner
Measured
70 kt (81 mph) measured gust
Property damage
$50,000
Crop damage
$250,000
Reported by
Emergency Manager
Coordinates
44.441, -94.393

A line of severe thunderstorms moved southward across Nicollet County causing damage to a machine shed, and roof damage to a hog barn. A local small wind turbine registered a wind gust of 80 mph. Hundreds of crop acres were damaged by hail throughout the central portion of the county. The largest hail reported was in the Lafayette area, and the city reported the worst tree damage.

Hail, Chippewa

When
July 9, 8:17 PM CST
Where
Chippewa County, 0.98 mi W of Montevideo
Measured
1.75 in hail
Reported by
Public
Coordinates
44.950, -95.740

Hail, Chippewa

When
July 9, 8:20 PM CST
Where
Chippewa County, 0.98 mi E of Montevideo
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
44.950, -95.700

Hail, Dakota

When
July 9, 8:20 PM CST
Where
Dakota County, 1.95 mi ESE of Rosemount
Measured
1 in hail
Reported by
Public
Coordinates
44.722, -93.092

Hail, Yellow Medicine

When
July 9, 8:20 PM CST
Where
Yellow Medicine County, 6.93 mi N of Clarkfield
Measured
1.75 in hail
Reported by
Public
Coordinates
44.880, -95.810

Hail, Ramsey

When
July 9, 8:25 PM CST
Where
Ramsey County, 2.93 mi SSW of St Paul
Measured
1 in hail
Reported by
Public
Coordinates
44.930, -93.170

Hail, Nicollet

When
July 9, 8:25 PM CST
Where
Nicollet County, 0.85 mi SE of Lafayette
Measured
2.75 in hail
Reported by
Storm Chaser
Coordinates
44.440, -94.390

Hail, Nicollet

When
July 9, 8:30 PM CST
Where
Nicollet County, 4.86 mi N of Courtland
Measured
1.75 in hail
Reported by
Public
Coordinates
44.340, -94.340

Hail, Nicollet

When
July 9, 8:30 PM CST
Where
Nicollet County, 2.07 mi S of Klossner
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
44.340, -94.430

Hail, Dakota

When
July 9, 8:32 PM CST
Where
Dakota County, 2.02 mi NW of West St Paul
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
44.920, -93.080

Hail, Ramsey

When
July 9, 8:34 PM CST
Where
Ramsey County, 0.21 mi NW of (Stp)st Paul Downtown Airport Holman Field
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
44.932, -93.063

Hail, Nicollet

When
July 9, 8:35 PM CST
Where
Nicollet County, 4.66 mi ESE of Klossner
Measured
1.5 in hail
Reported by
Public
Coordinates
44.350, -94.340

Tornado, Nicollet

When
July 9, 8:37 PM CST to 8:41 PM CST
Where
Nicollet County, 3.09 mi N of Courtland to 3.34 mi NNE of Courtland
Rating
EF0
Path length
1.32 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
44.315, -94.352

The tornado hit two farms, damaging sheds and other outbuildings. It also moved across fields, damaging crops. Some trees were also knocked down.

Hail, Blue Earth

When
July 9, 8:45 PM CST
Where
Blue Earth County, 2.07 mi N of Lake Crystal
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
44.150, -94.220

Thunderstorm Wind, Kandiyohi

When
July 9, 8:52 PM CST
Where
Kandiyohi County, Prinsburg
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
44.930, -95.200

One tree was blown down in Prinsburg. The tree blew down on a power line and knocked out power in the town of Prinsburg.

Thunderstorm Wind, Le Sueur

When
July 9, 8:53 PM CST
Where
Le Sueur County, Waterville
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
44.220, -93.570

There were reports of trees and power lines blown down in Waterville. One house in Waterville lost its roof due to the severe winds.

Hail, Nicollet

When
July 9, 9:07 PM CST
Where
Nicollet County, 0.49 mi E of Nicollet
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
44.280, -94.190

Tornado, Blue Earth

When
July 9, 9:30 PM CST to 9:38 PM CST
Where
Blue Earth County, 3.61 mi WSW of Judson to 2.4 mi S of Judson
Rating
EF1
Path length
2.68 mi
Path width
100 yd
Crop damage
$500,000
Reported by
NWS Storm Survey
Coordinates
44.172, -94.262

The tornado knocked a chimney off, crushed two old barns and snapped an old spruce tree. It also caused damage to hundreds of acres of crops along County Road 20 and County Road 11, where the wind flattened much corn. Some stalks were snapped at the base.

Thunderstorm Wind, Blue Earth

When
July 9, 10:32 PM CST
Where
Blue Earth County, 3.6 mi NNE of Minnesota Lake
Measured
63 kt (72 mph) measured gust
Reported by
Storm Chaser
Coordinates
43.900, -93.830

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2017Every state in 2017This day in weather historyThe tornado archive for Minnesota, 2017Warnings in Minnesota, July 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 712704, 712705, 712703, 712706, 712707, 712709, 712711, 713653, 712715, 712720, 712721, 712739, 712733, 712732, 712735, 712738, 712743, 713658, 712742, 713668, 712759, 712744, 712719, 712745, 712746, 712747, 712749, 712750, 712754, 712752, 712753, 712755, 712756, 712764, 713665, 712767, 712758, 712761, 712765, 712768, and more.